# SDR SWAA2021112933838

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR ; 2021-487805 / [01] TOOL USED: CALIPER P/N: 500-197-30; S/N:A18229508; DUE DATE: 29-SEP-22.; [02] REPAIRED ACCESS PANEL 193AL BODY FAIRING AT FUSELAGE EXTERIOR AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. TOOL USED: CALIPER P/N: 500-197-30; S/N:A18229508; DUE DATE: 29-SEP-22; HOT BONDER P/N:HCS9200B S/N: 18175478 DUE DATE: 05-AUG-22; SCALE P/N: SCA-301 S/N: AE-412133 DUE DATE: 24-FEB-22; HOT BONDER P/N:HCS9200B S/N:13061394 DUE DATE:05-AUG-22; SEE INDIVIDUAL SIGNOFFS BELOW.; [03] TASK COMPLETED.
